Journal article icon

Journal article

Entanglement entropy and conformal field theory

Publication status:
Published

Actions


Access Document


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL More from this journal
Volume:
42
Issue:
50
Pages:
504005-504005
Publication date:
2009-12-18
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Pubs id:
pubs:240777
UUID:
uuid:ad831c5f-f7b3-4a20-96ce-16249357a60e
Local pid:
pubs:240777
Source identifiers:
240777
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP